# SDR COMA0760213

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 30,988 hours, 29,066 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0484B
- Condition: Faulty
- Location: Rt Engine
- Part time: 7,630 hours, 6,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5056 - ON CLIMBOUT, RECEIVED ANTI-ICE CAUTION MESSAGE.  REPLACED COWL ANTI-ICE VALVE.  NO FURTHER DEFECTS.
